# SDR JJBA20251006008

- Difficulty date: September 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526857006
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFII, SHEAR CLIP AT FR25 BTW FR 15R-16R FOUND CRACKED. CFII AT FR 25 BTW STR 15R-16R SHEAR CLIP REMOVED AND REPLACED.
